# SDR I5EA2021062900002

- Difficulty date: June 29, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 25811
- Aircraft time: 70,840 hours, 47,820 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adapter
- Part number: DG1035AB03
- Part serial: 322
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LOSS OF BOTH ADI'S AND BOTH FLIGHT DIRECTORS, USED STANDBY ADI TO RETURN TO FIELD, EMERGENCY DECLARED.  REMOVED AND REPLACED DIGITAL ANALOG ADAPTER IAW B737-400 AMM 34-28-11, OPS CHECKED GOOD.  ALSO PERFORMED FLIGHT DIRECTOR CHECK INTHE DFCS BITE CHECK IAW B737-400 AMM 22-11-00, OPS CHECKED GOOD.
